Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

My son had MMR shot and green poop.

My son had MMR shot yesterday. His poop has turned green since then Is he okay? Thanks
Asked On : Fri, 4 Mar 2011
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi. Diarrhea is a listed side effect of MMR vaccine. There has been mention of incidences with green coloured stools. Please report to your doctor immediately so that a detailed examination can be done.Also please keep a note of any recent changes in the diet and concomitant medictions
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions